Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LucasVictor

Claravis and Lightheadedness

Recommended Posts

Hey Guys

32/male here. So I started on 20 mg dosage three days ago. Much like everybody else, i was (and still am) kinda apprehensive about this but my blood work was fine and 20 mg seemed like a low enough dosage for me (170 lbs). So i am on my third day and i am feeling a bit weird today. I have had this buzzed feeling throughout the day today as if i had had two beers or like i was wearing wrong prescription glasses (know that feeling??).

Alarmed, i called my dermatologist's office and asked for advice. His nurse asked me to continue the medicine for another 4 days (to complete a week) and then review the situation. if the symptoms persists, she asked me to stop it for two days and see if that makes me feel better and then continue again. Otherwise she wants me to stop and see the doc again. I asked her if it was safe to continue and she said yes.

Now I don't have any headache or nausea so hopefully it is just my body accommodating to the new stuff but did anyone here have that experience?

Thanks much for your responses.

Share this post


Link to post
Share on other sites

Drink more water (3-4 L per day). You could be dehydrated from Accutane.

Edited by biggs881

Share this post


Link to post
Share on other sites
Also at what time of day do you take your pills?

Thanks for your response. I take it at night time with dinner around 8 PM. I have increased my water intake considerably. Also, i wear contacts. May be it is just in my head but today after work, i changed to glasses and had dinner. Felt better immediately.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×